MathSciNet Relay Station
MathSciNet bibliographic data
MR2023017 60K30 (60K25 68M12 90B18)
Guillemin, Fabrice; Robert, Philippe; Zwart, Bert AIMD algorithms and exponential functionals. Ann. Appl. Probab. 14 (2004), no. 1, 90–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement